Plurisubharmonic functions characterized by one-variable extremal functions

Sione Ma‘u Department of Mathematics, University of Auckland

TBD mathscidoc:1701.333070

Arkiv for Matematik, 44, (1), 111-131, 2004.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:15 uploaded by arkivadmin ] [ 647 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{sione2004plurisubharmonic,
  title={Plurisubharmonic functions characterized by one-variable extremal functions},
  author={Sione Ma‘u},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203615877694879},
  booktitle={Arkiv for Matematik},
  volume={44},
  number={1},
  pages={111-131},
  year={2004},
}
Sione Ma‘u. Plurisubharmonic functions characterized by one-variable extremal functions. 2004. Vol. 44. In Arkiv for Matematik. pp.111-131. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203615877694879.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved